# SDR DALA2024010800206

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,398 hours, 41,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3242 DISC: CRACK INDICATION FOUND IN OPEN HOLE H4, LOCATED ON INBOARD LOWER POSI TION, DOOR STOP FITTING 1 FRAME 66 RH. CRACK DIRECTION IS 11 O CLOCK, DEPTH IS D1-D2 =0.121 INCH APPROX. ''AA 5311-01216'', ''AD RELATED'' ''ACTIONS REQUIRED ORIOR TO FURTHER FLIGHT''. C/A: PERFORMED REPAIR IN HOLE #4, LOCATED ON INBOARD LOWER POSITION, DOOR STOP FITTING #1 FRAME 66 RH AS PER A320 SRM 53-41-12-300- 010THIS REPAIR IS CATEGORY B. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 33000 FC SUBSEQUENT INSPECTION AT INTERVALS10700 FC AS PER SRI 53-41-12-205-009 TABLE 001. TOOL USED SMALL HOLE GAUGE P/N 22VC4 S/N 418596 DUE DATE 11-NOV-24, MICROMETROP/N 293-344-30 S/N 71690646 DUE DATE 22-NOV-24, EDDY CURRENT EQUIPMENT P/N NORTEC 600D S/N 60009161631 DUE DATE 31/ JAN/24,CALIPER P/N 500-197-30 S/N A18229497 DUE DATE 01-NOV-24 AND ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 130066701 CAL DUE DATE:09-JUN-24 RII INSPECTION COMPLETE 0855335 (AE354QC) JOB COMPLETE. (LP: 0143080)
